| Model Number |
1002833 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported one adhesive issue by the patient that was infusion set was accidentally pulled out during use due to tubing catching on something or pump falling on (b)(6) 2026.
Additional Manufacturer Narrative
E1: establishment name: (b)(6).Based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.